Harmonic functions on homogeneous spaces of commutator induced extensions of compact groups
Colloquium Mathematicum, Tome 55 (1987) no. 2, pp. 285-304
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_55_2_285_304,
author = {R. E. Lewkowicz},
title = {Harmonic functions on homogeneous spaces of commutator induced extensions of compact groups},
journal = {Colloquium Mathematicum},
pages = {285--304},
year = {1987},
volume = {55},
number = {2},
doi = {10.4064/cm-55-2-285-304},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-55-2-285-304/}
}
TY - JOUR AU - R. E. Lewkowicz TI - Harmonic functions on homogeneous spaces of commutator induced extensions of compact groups JO - Colloquium Mathematicum PY - 1987 SP - 285 EP - 304 VL - 55 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-55-2-285-304/ DO - 10.4064/cm-55-2-285-304 LA - en ID - 10_4064_cm_55_2_285_304 ER -
%0 Journal Article %A R. E. Lewkowicz %T Harmonic functions on homogeneous spaces of commutator induced extensions of compact groups %J Colloquium Mathematicum %D 1987 %P 285-304 %V 55 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-55-2-285-304/ %R 10.4064/cm-55-2-285-304 %G en %F 10_4064_cm_55_2_285_304
R. E. Lewkowicz. Harmonic functions on homogeneous spaces of commutator induced extensions of compact groups. Colloquium Mathematicum, Tome 55 (1987) no. 2, pp. 285-304. doi: 10.4064/cm-55-2-285-304
Cité par Sources :